Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having shortness of breath and sweating in hand and feet. Took ativan and feeling nervous. Is it a side effect?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Mon, 18 Nov 2013 in Medicines and Side Effects
Question: Ive been having shortness of breath and breaking out in sweat in my hands in feet my dr told me to try ativan so I took it and it has me feeling like I cant breathe and real nervous please help Im 25 yrs old and all this is overwhelming to me....
doctor
Answered by Dr. Mayank Bhargava 52 minutes later
Brief Answer:
Hi XXXX, Welcome to XXXXXXX forum.

Detailed Answer:
Hi XXXX,
Welcome to XXXXXXX forum.

Do you have fever/ cough with sputum/ chest pain?
Do you have some sort of stress?

Although with the available described details, there appears to be high possibility of Generalized anxiety disorder with slight component of panic attack but you should first consult with XXXXXXX medicine specialist/ chest physician and should go for thorough check up.

Ativan contains Lorazepam and may effect respiratory centre as its side effect.

Clinical examination is mandatory to rule out respiratory ailment.

You should also go for complete blood count, erythrocyte sedimentation rate, chest x XXXXXXX and spirometry.

If all relevant investigations are found to be normal, then you should also consult with psychiatrist.

If I am your treating doctor then I would like to advise you to take selective serotonin reuptake inhibitors.

Take care,
Let me know your other query.
Wishing a speedy recovery,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

I have been noticing blood spots on my underware on and off for several years. I went to a uralogist and he ordered ct and did a cystoscopic exam and it showed an enlarged medium lobe of my prostste. My psa is 1.3 He put me on avodart 0.5mg anduroxatral 10mg. I have been taking the drugs for about 6 months.Last night I noticed blood spots on my underware of a somewhat larger pattern. should I be overly concerned ?

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.